# SDR 2003FA0000807

- Difficulty date: July 28, 2003
- Submitted: July 28, 2003
- Operation: General aviation
- Aircraft: N941AM
- Make and model: Gulstm GIV
- Aircraft serial: 1499
- Aircraft time: 114 hours, 62 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 1159SCAV3856
- Part serial: 0607
- Condition: Damaged
- Location: Mlg
- Part time: 114 hours, 62 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN TRYING TO FIT BUSHING, P/N 1159LM20156, TO INSTALL MAIN GEAR JACK ADAPTER, IT WAS FOUND THAT THE PORTION OF THE 1159SCAV385-6 WIRE HARNESS FOR THE NR 4 WHEEL SPEED SENSOR IN TRAILING LINK OF RIGHT HAND LANDING GEAR WAS DAMAGED SUCH THAT BOTH CONDUCTORS ONLY HAD A FEW STRANDS OF WIRE EACH ALLOWING CIRCUIT TO BE COMPLETE. SUSPECT THAT DAMAGE WAS CAUSED PREVIOUSLY AT SERVICE CENTER. HARNESS WAS REPLACED WITH NEW COMPONENT.
